MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW JACC IR: 2-L 5.5FR NON-TIP 80 HNIT WIRE; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW JACC IR: 2-L 5.5FR NON-TIP 80 HNIT WIRE; CATHETER INTRAVASCULAR THERAPE
Catalog Number JRT-43552-HPHNM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "catheter fragmented and fractured.Line stopped working during rrt.Nurse tried cathflow with no response.Nurse requested a chest x-ray.The x-ray showed the catheter was fractured inside the chest.When reviewing the xray report in ir, the radiologist did retrieve part of the fractured catheter from the soft tissue in the right neck without complications.The line was removed with no complications and no harm to the patient." the patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.Precaution: when tunneling, the catheter must not be forced.Precaution: ensure catheter is not twisted during tunneling since this may result in catheter damage.Note: additional blunt dissection may be required to facilitate insertion if resistance is encountered." without the device to evaluate, the complaint could not be confirmed , and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW JACC IR: 2-L 5.5FR NON-TIP 80 HNIT WIRE
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24639501
Report Number9680794-2026-00200
Device Sequence Number15926558
Product Code LJS
UDI-Device Identifier20801902129318
UDI-Public(01)20801902129318(11)241206(17)261031(10)33F24L0169(21)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJRT-43552-HPHNM
Device Lot Number33F24L0169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown